Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. NNIS score

    The NNIS Surgical Infection Risk Index (comprising ASA, surgical wound contamination potential and surgery duration) was analyzed according to its categories: score 0 (three absent factors), score 1 (only one factor present), score 2 (two factors presents), score 3 (three factors present).

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. News 2

    https://www.mdcalc.com/national-early-warning-score-news-2

    Puntuación nacional de alerta temprana (NOTICIAS) 2
    Determina el grado de enfermedad de un paciente e impulsa la intervención de cuidados intensivos (recomendado por el NHS sobre el NEWS original).

    Frecuencia respiratoria, respiraciones por minuto
    ≤8+3
    9-11+1
    12-200
    21-24+2
    ≥25+3
    Insuficiencia respiratoria hipercápnica
    No
    si
    Aire ambiente o O₂ suplementario
    O₂ suplementario+2
    Aire ambiente0
    Temperatura
    ≤ 35,0 ° C (95 ° F)+3
    35,1-36,0 ° C (95,1-96,8 ° F)+1
    36,1-38,0 ° C (96,9-100,4 ° F)0
    38,1-39,0 ° C (100,5-102,2 ° F)+1
    ≥39,1 ° C (102,3 ° F)+2
    PA sistólica, mmHg
    ≤90+3
    91-100+2
    101-110+1
    111-2190
    ≥220+3
    Pulso, latidos por minuto
    ≤40+3…

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. Ecuación de Bellner

    Esta pa PIC EN FUNCIÓN DEL indice de pulsatilidad cerebral

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. Score de Berlin

    Pour évoquer un SAS

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  6. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  7. Score de mortalidade

    https://abc2sph.com

    Será que poderiam add essa fórmula ?

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. SCAT5

    Sport Concussion Assessment Tool

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. Escala de Mortalidad 4C para COVID 19

    Agregar contenido actualizado para Covid 19

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  10. ASPECT score

    Early infarction sings on NCCT in acute ischemic stroke.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Índice de Wayne

    Diagnóstico de hipertiroidismo.

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  12. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  13. Ripasa

    Para apendicitis con mayor evidencia de sensibilidad

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. Graeb y graeb modificada

    La escala de graeb para la hemorragia intraventricular

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. Score AIR

    Apendicitis

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  18. ARC-HBR

    ESC guidelines recommend assessing bleeding risk by the ARC-HBR. Please include it :)

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. Por favor añadir escala

    Por favor añadir escala INTERHEART para estimación de riesgo cardiovascular en población de alto riesgo.

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)

Formula Suggestions

Categories